# SDR ABXA020138

- Difficulty date: July 12, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 1143170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SLAT #6 AUXILIARY RIB ASSEMBLY P/N 1143170, AUXILIARY RIB HAD MISDRILLED HOLE. REPAIRED AREA IAW REA B657-43455-MR.
